Sums of idempotents in ßN.
Semigroup forum, Tome 44 (1992) no. 1, pp. 107-111
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
sums of idempotents, Stone-Čech compactification, set of positive integers, topological semigroup, minimal idempotents
@article{SF_1992__44_1_135133,
author = {J.F. Berglund and N. Hindman},
title = {Sums of idempotents in {{\ss}N.}},
journal = {Semigroup forum},
pages = {107--111},
year = {1992},
volume = {44},
number = {1},
zbl = {0759.22004},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135133/}
}
J.F. Berglund; N. Hindman. Sums of idempotents in ßN.. Semigroup forum, Tome 44 (1992) no. 1, pp. 107-111. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135133/